# SDR DALA2023020200828

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Plate
- Part number: NOTENTERED
- Condition: Corroded
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2607253) DURING INSPECTION FOUND CORROSION ON WEB UNDER SCUFF PLATE FROM STA 440 TO 492 AT FWD CARGO ENTRY. WEB OUT OF LIMITS UNDER SCUFF PLATE FROM STA 440 TO 492 AT FWD CARGO WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
